Pacific Journal of Mathematics

Boundary measures of analytic differentials and uniform approximation on a Riemann surface.

Laura Ketchum Kodama

Article information

Source
Pacific J. Math., Volume 15, Number 4 (1965), 1261-1277.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995280

Mathematical Reviews number (MathSciNet)
MR0190327

Zentralblatt MATH identifier
0136.06703

Subjects
Primary: 30.45

Citation

Kodama, Laura Ketchum. Boundary measures of analytic differentials and uniform approximation on a Riemann surface. Pacific J. Math. 15 (1965), no. 4, 1261--1277. https://projecteuclid.org/euclid.pjm/1102995280


Export citation

References

  • [1] H. Behnke and K. Stein, Entwicklungen analytischerFunktienen auf Riemannschen Flachen, Math. Annalen, 120 (1949) 430-461.
  • [2] E. Bishop, The structure of certain measures, Duke Math. J. 25 (1958), 283-290. 3# 1Subalgebras of functions on a Riemann surface, Pacific J. Math. 8 (1958), 29-50.
  • [4] E. Bishop, A minimal boundary for function algebras, Pacific J. Math., 9 (1959), 629-642.
  • [5] E. Bishop,Duke Math. J. 27 (I960), 331-340,
  • [6] S. N. Mergelyan, Uniform approximations to functions of a complex variable, Amer. Math. Soc. Translation No. 101, 1954.
  • [7] H. L. Royden, The boundary values of analytic and harmonic functions,Math. Zeitschrift, 78 (1962), 1-24.
  • [8] A. Zygmund, Trigonometrical Series, New York, 1955.